# SDR CA130103004

- Difficulty date: December 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Control Unit
- Part number: 699009003
- Condition: Failed
- Location: Nr 1
- Part time: 14,140 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PROP DEICE CAUTION LIGHT ILLUMINATED.  CHECK LIST PERFORMED AND CL EXTINGUISHED BUT PROP DEICE FAILED TO OPERATED.   MAINTENANCE FOUND NR 2 TMCU FAULT CODE, OTHER TMCU SH,  REPLACED NR 1 TMCU.
